# SDR 03266452

- Difficulty date: September 23, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N452FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3214
- Aircraft time: 2,790 hours, 3,033 cycles
- Engine: Pwa PW306B
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 7153552
- Part serial: 0102056
- Condition: Inaccurate
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING APPROACH CREW RECEIVED A RT ENGINE FIRE INDICATION.  CREW PERFORMED AN INFLIGHT SHUTDOWN AND INDICATION EXTINGUISHED.  EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. PASSENGERS DEPLANED NORMALLY AT GATE. MAINTENANCE PERSONNEL REMOVED AND REPLACED FIRE EXTINGUISHING PANEL ENG AND INNERCORE FIRE WIRE.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.
